# SDR SWAA2019011628469

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 16,195 hours, 7,103 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10609
- Condition: Defective
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE ASPIRATOR ORIENTATION INCORRECT.  R&R SLIDE ASSEMBLY PER MT.
